# SDR SIMA1161

- Difficulty date: April 25, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N346SB
- Make and model: Saab 340B
- Aircraft serial: 340B346
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3113 - EMERGENCY LIGHTS AT SEATS 7A, 8B, AND 10B GOES OUT AFTER ONE MINUTE.  FOUND CANON PLUG AT 23LN CORRODED.  CLEANED AND TREATED.  PERFORMED OPS CHECK OF EMERGENCY SYSTEM IAW AMM 33-50-00. OPS CHECK GOOD.  (X)
